학술논문

On the geometry of complex metallic Norden manifolds
Document Type
Article
Source
대한수학회보, 59(5), pp.1069-1091 Sep, 2022
Subject
수학
Language
English
ISSN
2234-3016
1015-8634
Abstract
We study almost complex metallic Norden manifolds and their adapted connections with respect to an almost complex metallic Norden structure. We study various connections like special connection of the first type, special connection of the second type, Kobayashi-Nomizu metallic Norden type connection, Yano metallic Norden type connection etc., on almost complex metallic Norden manifolds. We establish classifications of almost complex metallic Norden manifolds by using covariant derivative of the almost complex metallic Norden structure and also by using torsion tensor on the canonical connections.